Universidad Complutense de Madrid
E-Prints Complutense

Sur les composantes de la variété des algèbres de Lie nilpotentes

Impacto

Downloads

Downloads per month over past year



Ancochea Bermúdez, José María and Goze, Michel and Halkimjanov, Yu. B. (1992) Sur les composantes de la variété des algèbres de Lie nilpotentes. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 314 (9). pp. 657-660. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

366kB

Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k58688425.image.langES.r=Comptes%20Rendus%20de%20l'Academie%20des%20Sciences%20Serie%20I-Mathématique


URLURL Type
http://gallica.bnf.fr/?lang=ESOrganisation


Abstract

The scheme of the Lie algebras of dimension n is reducible for n≥2 and the number of its components is bounded asymptotically by exp(n/4) . The same problem is studied by the authors for the subvariety N n of the nilpotent Lie algebras of dimension n . For n≥7 , N n is reducible and it is proved in this paper that there exists at least one component which does not contain filiform laws. Then the authors give an asymptotic estimation, equal to n/74 , for the number of the components of N n .


Item Type:Article
Uncontrolled Keywords:variety of nilpotent Lie algebras; irreducible components; filiform law
Subjects:Sciences > Mathematics > Algebra
ID Code:21092
Deposited On:29 Apr 2013 16:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page